# SDR SIMA200523404

- Difficulty date: August 12, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12051385007
- Part serial: 145251
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MBV, RUDDER NR 2 SKIN CRACKED ON RIGHT LOWER TRAILING EDGE.  REPAIRED DAMAGED SKIN ON RUDDER NR 2 IAW IC2005-145/4198A.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
